# SDR 08FDEA01346

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FINDINGS ON EXISTING REPAIR BETWEEN RIB 7-8, AFT OF REAR SPAR LT WING BOTTOM SKIN REPAIR PERFORMED BY RENEWING DOUBLER REPAIR, BLEND OUT CORROSION IAW RAS/BAE/1006289/2008 ISS A, APPROVED BY EA 6-5720-114855.
